Notre Dame Journal of Formal Logic

On a modal system of R. A. Bull's

Dolph Ulrich

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 3 (1976), 479-480.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887646

Zentralblatt MATH identifier
0315.02030

Digital Object Identifier
doi:10.1305/ndjfl/1093887646

Subjects
Primary: 02.27

Citation

Ulrich, Dolph. On a modal system of R. A. Bull's. Notre Dame Journal of Formal Logic 17 (1976), no. 3, 479--480. doi:10.1305/ndjfl/1093887646. http://projecteuclid.org/euclid.ndjfl/1093887646.


Export citation